Advertisement

Journal of Mathematical Sciences

, Volume 173, Issue 2, pp 123–149 | Cite as

The dirichlet problem in weighted spaces and some uniqueness theorems for harmonic functions

  • G. M. Airapetyan
Article

Abstract

This paper considers the Dirichlet problem in weighted spaces L 1(ρ) in the half-plane and in the disk. The obtained results are applied to studying the uniqueness questions of harmonic functions in the half-plane and in the half-space. Also, the uniqueness theorem of harmonic functions in the unit disk is proved.

Keywords

Weight Function Singular Point Harmonic Function Unit Disk Dirichlet Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. M. Airapetyan, “Dirichlet problem in spaces with weight,” Izv. NAN Armenii, 36, No. 3, 12–35 (2001).MathSciNetGoogle Scholar
  2. 2.
    G. M. Airapetyan, “On Dirichlet problem with boundary functions from spaces with weight,” Mat. Zametki, 76, No. 5, 613–630 (2004).MathSciNetGoogle Scholar
  3. 3.
    G. M. Airapetyan, “Dirichlet problem in weighted spaces for biharmonic functions,” Izv. NAN Arnenii, 39, No. 3, 3–12 (2004).MathSciNetGoogle Scholar
  4. 4.
    G. M. Airapetyan, “Boundary junction problem with displacement in the class L 1,” Izv. AN Arm. SSR, 22, No. 3, 238–252 (1987).MathSciNetGoogle Scholar
  5. 5.
    G. M. Airapetyan and P. E. Meliksetyan, “Boundary-value problem in a half-plane in spaces with weight,” Izv. NAN Armenii, 38, No. 6, 17–32 (2003).MathSciNetGoogle Scholar
  6. 6.
    G. M. Airapetyan and P. E. Meliksetyan, “On Dirichlet-type problem for incorrectly-elliptic thirdorder equation,” Dokl. NAN Armenii. Mat., 106, No. 2, 107–112 (2006).MathSciNetGoogle Scholar
  7. 7.
    J. Garnett, Bounded Analytic Functions [Russian translation], Mir, Moscow (1984).MATHGoogle Scholar
  8. 8.
    I. Ts. Gokhberg and N. Ya. Krupnik, Introduction to Theory of One-Dimensional Singular Integral Equations [in Russian], Shtiintsa, Kiev (1973).Google Scholar
  9. 9.
    G. M. Airapetyan, “Dirichlet problem in the half-plane for RO-varying weight functions,” Top. Anal. Appl., 147, 311–317 (2002).MathSciNetGoogle Scholar
  10. 10.
    R. Hunt, B. Muckenhoupt, and R. Wheeden, “Weighted norm inequalities for the conjugate function and Hilbert transform,” Trans. Am. Math. Soc., 176, 227–251 (1973).MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    K. S. Kazaryan, “Weighted norm inequalities for some classes of singular integrals,” Stud. Math., 86, 97–130 (1987).MathSciNetGoogle Scholar
  12. 12.
    K. S. Kazaryan, F. Soria, and I. Spitkovskii, “Riemann boundary-value problem in spaces with weight admitting singularities,” Dokl. Akad. Nauk, 353, No. 6, 717–719 (1997).MathSciNetGoogle Scholar
  13. 13.
    B. V. Khvedelidze, “On discontinuous Riemann–Privalov problem for several functions,” Soobshch. AN GruzSSR, 17, No. 10, 865–872 (1956).Google Scholar
  14. 14.
    N. E. Khvedelidze, “Methods of Cauchy-type integrals in discontinuous boundary-value problems of theory of holomorphic functions of one complex variable,” In: Contemporary Problems in Mathematics [in Russian], 7, Nauka, Moscow (1975), pp. 5–162.Google Scholar
  15. 15.
    S. Mandelbroit, Adjacent Series, Regularization of Sequences, and Applications [in Russian], Nauka, Moscow (1955).Google Scholar
  16. 16.
    A. I. Markushevich, Analytic Function Theory [in Russian], Fizmatgiz, Moscow–Leningrad (1950).Google Scholar
  17. 17.
    N. I. Muskhelishvili, Singular Integral Equations [in Russian], Nauka, Moscow (1968).MATHGoogle Scholar
  18. 18.
    S. Prössdorf, Some Classes of Singular Integral Equations [Russian translation], Mir, Moscow (1979).Google Scholar
  19. 19.
    M. Rosenblum, “Summability of Fourier series in L p(),” Trans. Amer. Math. Soc., 165, 326–342 (1962).MathSciNetGoogle Scholar
  20. 20.
    E. Seneta, Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).MATHGoogle Scholar
  21. 21.
    N. E. Tovmasyn, “On existence and uniqueness of solution of Dirichlet problem for Laplace equation in the class of functions having singularities on boundary,” Sib. Mat. Zh., 2, No. 2, 25–57 (1961).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.Avan-ArindzhErevanRepublic of Armenia

Personalised recommendations